MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that a chemolock port generated a leak during patient use.The reporter stated that the leaking of chemotherapy was noticed between the chemolock port cl2100 and chemolock injector cl2000s.There was no sample return available to be tested, the sample was discarded.There was no same lot device sample available and no mating device available to be tested.Sample photos were provided; the first two photos showed a leak that caused a chemotherapy spill, and the third photo showed the blue clave of the primary set.There was no blood loss, no unprotected chemo exposure, no delay in critical therapy, no med/surg intervention required and the device changed out/replaced with no further problems encountered.There was no patient harm reported.
 
Additional Manufacturer Narrative
Three photos were shared by the customer.The first two photos showed a leak that caused chemotherapy spill, and the third photo showed the blue clave of the primary set.No additional damage or anomalies are observed.The complaint of chemotherapy leakage can be confirmed based on the photos shared by customer.However, since no product sample was returned for investigation, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history record was not reviewed, no lot information was provided.Corrected information can be found in d10, e4, h6 component code.Updated information can be found in h6 type of investigation and investigation findings.

Brand Name
CHEMOLOCK¿ PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20474225
Report Number9617594-2024-01466
Device Sequence Number18010214
Product Code ONB
UDI-Device Identifier00887709057005
UDI-Public00887709057005
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOLOCK INJECTOR CL2000S, MFR ICU MEDICAL.; UNSPECIFIED CHEMOTHERAPY, MFR UNK.
Patient SexUnknown